# SDR GTIA011143

- Difficulty date: November 26, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND 2ND TO LAST RED FLOOR TRACK LIGHT OUT.  FOUND BROKEN WIRE ON FLOOR TRACK LIGHTING.  REPAIRED BROKEN WIRE IAW MD-80 M/M CH 20-50-01.  OPS CHECK GOOD.  (M)
